# SDR JGVR202407220003

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 13,768 hours, 10,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 800
- Part time: 13,768 hours, 10,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO EMERGENCY EXIT DOUBLER CHAFE LOCATIONS. PER: ERO-980291. PERFORMED REPAIRS TO 5 EACH CHAFE LOCATIONS IN CABIN SURROUNDING EMERGENCY EXIT AND LH AND RH SUBSTRATE MOUNTING LOCATIONS. RE PROTECTED AREAS WITH ETCH, ALODINE AND EPOXY PRIMER. REPAIRS PERFORMED PER: N568QS EMERGENCY EXIT DOUBLER CHAFED AQRD ERO-980291 REV IR DATED 6/17/24. APPROVED BY 8110-3 DATED: 6/17/2024.
